# SDR SIMA200615903

- Difficulty date: June 6, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 12022656064
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR ON RIGHT FORWARD FUSELAGE ONE IAW EO EM-53MR-632R2 DUE TO DENT IN SKIN.  REPAIRED FUSELAGE IAW EO EM-53MR-632R2 BY REPLACING SKIN PANEL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
